The Willmore functional and instabilities in the Cahn-Hilliard equation

Journal article


Publication Details

Author(s): Burger M, Chu SY, Markowich PA, Schönlieb CB
Journal: Communications in Mathematical Sciences
Publication year: 2008
Volume: 6
Pages range: 309-329
ISSN: 1539-6746


External institutions with authors

Johann Radon Institute
University of Cambridge
Westfälische Wilhelms-Universität (WWU) Münster


How to cite

APA:
Burger, M., Chu, S.Y., Markowich, P.A., & Schönlieb, C.B. (2008). The Willmore functional and instabilities in the Cahn-Hilliard equation. Communications in Mathematical Sciences, 6, 309-329. https://dx.doi.org/10.4310/CMS.2008.v6.n2.a3

MLA:
Burger, Martin, et al. "The Willmore functional and instabilities in the Cahn-Hilliard equation." Communications in Mathematical Sciences 6 (2008): 309-329.

BibTeX: 

Last updated on 2018-26-11 at 08:38